# SDR IPXA2574627

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10242
- Condition: Dented
- Location: Bs 520 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT, BS 520, FRAME IS DENTED, AND GOUGED BETWEEN STR 16R AND 17R.  REPAIR FRAME IAW EA 120866, AND EO B757-5310-48019-A.
